# SDR FDEA201306061214

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 794, RBL 45.5, SEAT TRACK CROWN FOUND CHAFED.  REPAIRED IAW SRM 53-00-52 FIG.201, OPTION 1, REPAIR 1, REV 109. REPAIR IS MAJOR.
